Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Child with intermittent stomach infection, vomiting, stomach pain after eating food. Prescribed darolac, antibiotic. Safe to proceed with the treatment?

My kid is 3 year old and he gets suffer from stomach infection. It is intermittent problem with him. Sometime, it look good and sometimes, it look bad. Now a days, he has done vomiting 3 times day before yesterday but after that, he was okay. But today again after having food, he said that he is feeling stomach pain. I have visited doctor and he gave me darolac and one anit-boitic (forgot the name of that). Not sure if it is serious and please suggest how should i go further.. Thanks a lot for any help in advance.
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
I would recommend a stool examination before using antibiotics in this situation,
Deworming may be an option too,
Answered: Sat, 14 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor